Ok so I'm 23 yrs old and I'm fairly healthy I stay active and have never really been sick . So I guess it was tuesday morning I noticed a big patch of itchy red irritated skin on my lower back and I didn't really think much of it then I woke up Wed Morning just generally not feeling well ...feeling a bit tired but I went to work and made it through the day so I got home and was getting in the shower and I noticed a patch of itchy irritated skin on the outside of my left leg and by this point the patch on my lower back was tender to the touch . Thursday the same kinda thing I was feeling a lil crummy and so Finally friday I go to the doctors and I had told them that I was feeling bad and I had a slight sore throat and mild headaches and kinda tired but it all seemingly started with this rash . So she swabbed the back of my throat for strep and it came back negative so she prescribed me some antibiotics and told me it was a bacteria infection and didn't really give me much detail so I get the medicine and some Gold Bond Cream . So it's saturday night now and the rash has gone to my chest, upperback, and arms and they look like acne ....some of the bumps have whiteheads on them . The Ones on my back and leg look like they're going away but now I have these other patches . I've been looking up different symptoms and causes on the web and I noticed that Scarlet Fever kinda sounds like what I have except in Scarlet Fever you have the headaches and fever before the rash ......when in my case the rash was first . So I'm currently taking Cephalexin which is a generic for Keflex , I'm using the gold bond cream and taking some tylenol . So help would be great , does this sound like anything you've heard of before . Please Help !Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?